Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 354, Number 6
HTML articles powered by AMS MathViewer

Subspaces of non-commutative spaces
S. Paul Smith PDF
Trans. Amer. Math. Soc. 354 (2002), 2131-2171
Cotensor products of modules
L. Abrams and C. Weibel PDF
Trans. Amer. Math. Soc. 354 (2002), 2173-2185
Local subgroups and the stable category
Wayne W. Wheeler PDF
Trans. Amer. Math. Soc. 354 (2002), 2187-2205
Partial regularity for the stochastic Navier-Stokes equations
Franco Flandoli and Marco Romito PDF
Trans. Amer. Math. Soc. 354 (2002), 2207-2241
Random points on the boundary of smooth convex bodies
Matthias Reitzner PDF
Trans. Amer. Math. Soc. 354 (2002), 2243-2278
Generalized space forms
Neil N. Katz and Kei Kondo PDF
Trans. Amer. Math. Soc. 354 (2002), 2279-2284
A momentum construction for circle-invariant Kähler metrics
Andrew D. Hwang and Michael A. Singer PDF
Trans. Amer. Math. Soc. 354 (2002), 2285-2325
Isoperimetric regions in cones
Frank Morgan and Manuel Ritoré PDF
Trans. Amer. Math. Soc. 354 (2002), 2327-2339
Orthogonal polynomials and quadratic extremal problems
J. M. McDougall PDF
Trans. Amer. Math. Soc. 354 (2002), 2341-2357
Three-divisible families of skew lines on a smooth projective quintic
Sławomir Rams PDF
Trans. Amer. Math. Soc. 354 (2002), 2359-2367
Twisted face-pairing 3-manifolds
J. W. Cannon, W. J. Floyd and W. R. Parry PDF
Trans. Amer. Math. Soc. 354 (2002), 2369-2397
The one phase free boundary problem for the $p$-Laplacian with non-constant Bernoulli boundary condition
Antoine Henrot and Henrik Shahgholian PDF
Trans. Amer. Math. Soc. 354 (2002), 2399-2416
Ergodic and Bernoulli properties of analytic maps of complex projective space
Lorelei Koss PDF
Trans. Amer. Math. Soc. 354 (2002), 2417-2459
Hyponormality of trigonometric Toeplitz operators
In Sung Hwang and Woo Young Lee PDF
Trans. Amer. Math. Soc. 354 (2002), 2461-2474
Topological dynamics on moduli spaces II
Joseph P. Previte and Eugene Z. Xia PDF
Trans. Amer. Math. Soc. 354 (2002), 2475-2494
Algebraic and spectral properties of dual Toeplitz operators
Karel Stroethoff and Dechao Zheng PDF
Trans. Amer. Math. Soc. 354 (2002), 2495-2520
Regularized orbital integrals for representations of ${\mathbf {S} \mathbf {L}}(2)$
Jason Levy PDF
Trans. Amer. Math. Soc. 354 (2002), 2521-2539
Some convolution inequalities and their applications
Daniel M. Oberlin PDF
Trans. Amer. Math. Soc. 354 (2002), 2541-2556